Parameter redundancy in neural networks: an application of Chebyshev polynomials
Bruce Curry ()
Computational Management Science, 2007, vol. 4, issue 3, 227-242
Keywords: Neural network; Non-linear regression; Taylor series; Chebyshev polynomial; Parameter redundancy; 82C32 (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s10287-006-0009-9 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:comgts:v:4:y:2007:i:3:p:227-242
Ordering information: This journal article can be ordered from
http://www.springer. ... ch/journal/10287/PS2
DOI: 10.1007/s10287-006-0009-9
Access Statistics for this article
Computational Management Science is currently edited by Ruediger Schultz
More articles in Computational Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().